# SDR DALA2024010200051

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 78,381 hours, 10,081 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 PRIOR TO PUSHBACK THE 4L DOOR WAS CLOSED BUT ANNUNCIATED AS NOT CLOSED. CORRECTIVE ACTION: FOUND DEBRIS NEAR PROX SENSOR. CLEARED & CHECKED DOOR WARNING SYSTEM NORMAL. (9140116)
